# SDR FDEA201112205375

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,060 hours, 15,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1612610
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 OFF LEVEL 1 ALERT. RESERVOIR QUANTITY 2.7 GAL, RESERVOIR TEMP 74 DEG-C.  RESERVOIR TEMP CONTINUED TO RISE WHEN RESERVOIR TEMP REACHED 96 DEG.  DIVERTED AND  LANDED.  FOUND HYD LEAK FROM NR 2 HYD PRESSURE TRANSMITTER ON NR 2 HYD MANIFOLD.  R & R O-RING IAW MM 29-12-46-2-0. SERVICED HYD FLUID TO PROPER LEVEL IAW MM12-13-02-3-0.  LEAK CHECKED AND NO LEAKS NOTED IAW JRH.  PERFORMED HSC R-T-S AND ALL PASSED IAW MM29-08-01-5-0.  ACFT OK FOR SERVICE.
